MathSciNet Relay Station
MathSciNet bibliographic data
MR916072 (89g:30005) 30B30 (40E99)
Ransford, T. J. Some quantitative Tauberian theorems for power series. Bull. London Math. Soc. 20 (1988), no. 1, 37–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement